# SDR DL73E981649

- Difficulty date: August 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N374DL
- Make and model: Boeing 737247
- Aircraft serial: 23521
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN AT FS 380 WAS DAMAGED BY GROUND EQUIPMENT BETWEEN STRINGERS 17L AND 18L.  THE DAMAGED AREA WAS CUTOUT AND AN EXTERNAL ALUMINUM REPAIR DOUBLER WAS INSTALLED PER ER/A 365386-14.
